# SDR HNAA2022041300155

- Difficulty date: March 31, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,661 hours, 37,113 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E907210 - EVIDENCE OF CRACK AT TWO FASTENERS ON THE LH SIDE AT FRAME 78 .... INSTALLED SKIN BUSHING (1 LOCATION) ON THE LH SKIN AT FRAME 78 AT LOWER FASTENER LOCATED 1" BELOW STR 6L IAW EMB145 SRM 53-32-01RE, ITEM 9, FIG 213 AND EO1-53-22-0053.
